# SDR HEEA072061

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 12,681 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24911117
- Part serial: 0611
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEAKING, FAILED 6 MONTH INSPECTION.
